# SDR DHL2001806636

- Difficulty date: April 10, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 975044887
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - FUSELAGE - CUSP EXTRUSION - AFT DOOR FRAME JOINT ANGLE AT STA 1614.000 L-21 (LT) SHOWS CRACK OF 2 INCHES.  REMOVED CRACKED ANGLE IAW SRM 51-1-20D PAGE 21.  FABRICATED ANGLE IAW ATM 044210 A, EA 2001134, DWG 9750448.  CLEANED, TREATED, AND PRIMED IAW SRM 51-1-8B.  INSTALLED ANGLE IAW SRM 51-1-20D PAGE 9.
